Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Drug interactions among Benadryl, Zolpidem, and Oxazepam?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2752 Questions
Are there drug interactions with benadryl allergy taken 3 hours ago and zolpidem tartrate or oxazepam?
Posted Sat, 8 Mar 2014 in Medicines and Side Effects
Answered by Dr. Anshul Varshney 26 minutes later
Brief Answer: Should not be combined Detailed Answer: Dear Friend Welcome to HCM. I am Dr Anshul Varshney. I have read your query in detail. I understand your concern. First of all if you have some stomach problem , and you are taking benadryl for it and want to take Zolpedem also for that only , I must tell you these drugs are not indicated for treatment of any stomach ailments. I would be glad to help you regarding your stomach ailments. So please give us details about that . As far as your query is concerned. These drugs should not be combined as Benadryl causes sedation and Zolpidem and Oxazepam also induces sleep. So combining them can cause excessive sedation , drowsiness , respiratory depression and chances of aspiration into lungs due to excessive sedation. So avoid combining them. I hope I am able to answer your query. If you have any further query you may please ask us. If you wish you may also discuss with us about your stomach problem. Stay Healthy.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor